# SDR CA150730012

- Difficulty date: July 29, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 525A
- Aircraft time: 1,122 hours
- Engine: Wilint FJ443A
- System (JASC): 2150 · Cabin Cooling System
- Part: Brushes
- Part number: 12511716
- Condition: Worn
- Location: Compressor Motor
- Part time: 296 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CREW REPORTED THAT THE AIRCONDITIONING SEEMED WEAK AND WAS NOT COOLING THE AIRCRAFT.  MAINTENANCE INSPECTED THE ACFT AND FOUND THE VCS COMPRESSOR MOTOR DAMAGED DUE TO OVER WORN BRUSHES.  MORE DETAILED INSPECTION TO BE COMPLETED ONCE THE MOTOR IS REMOVED.
